# SDR UALA2011033101544

- Difficulty date: March 31, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,525 hours, 11,111 cycles
- Engine: Pwa PW4077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE BUSY IN COCKPIT.  SWAPPED IN PA-CI CONTROLLER PER MM, NO HELP.  SWAPPED IN AUDIO MANAGEMENT UNIT PER MM, NO HELP.  ALSO REPLACED COCKPIT INTERPHONE JACK, NO HELP.  PROBLEM SEEMS TO BE WITH COCKPIT HANDSET CRADLE MAGNET LOCATION, CAUSING PHONE NOT TO HANG UP PROPERLY.  INSTALLED MAGNET ON FLIGHT DECK HANDSET CRADLE, INTERPHONE OPERATION NORMAL .
